# SDR DHL2005806534

- Difficulty date: September 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4772359
- Condition: Cracked
- Location: Floorbeam
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 040974: FWD CARGO COMPARTMENT, FLOORBEAM FITTING CRACKED 0.250 IN, STA 280.000 BL 0 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-1-0. REMOVED CRACKED FITTING IAW SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
